| Model Number |
MMT-751NAL |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level.Customer¿s blood glucose was 600 mg/dl at the time of incident.The customer treated high blood glucose with bolus.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.Based on customer¿s report customer does not allege under delivery.The customer was wearing the insulin pump when high blood glucose event was reported.The customer reported that the insulin pump had no delivery alarm in the past.The insulin pump will not be returned for analysis.